Alert archive / Arizona / Wind Advisories in 2016

Wind Advisory 17, NWS Flagstaff, AZ

December 23, 2016Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Dec 23, 2016, 1:16 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Dec 24, 2016, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2016, 1:16 PM MST (20:16 UTC)
In effect from
Dec 24, 2016, 11:00 AM MST
Expired
Dec 24, 2016, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2016-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2016-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WWUS75 KFGZ 232016
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
116 PM MST FRI DEC 23 2016

AZZ009-012>014-039-040-240430-
/O.NEW.KFGZ.WI.Y.0017.161224T1800Z-161225T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI
116 PM MST FRI DEC 23 2016

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY. 

* TIMING...WINDS WILL INCREASE SATURDAY MORNING...BECOMING STRONG
  BY LATE MORNING.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 40
  MPH INCREASING TO 25 TO 35 MPH WITH GUST TO 45 TO 55 MPH IN THE
  AFTERNOON.

* IMPACTS...WINDS THIS STRONG WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST AND LOW VISIBILITY WILL ALSO BE LIKELY. BLOWING AND
  DRIFTING SNOW IS ALSO POSSIBLE. AVOID TRAVEL IF POSSIBLE
  ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF FLAGSTAFF.
  INDIAN ROUTES 2, 4, 6, 15, 41 AND ARIZONA STATE HIGHWAYS 61,
  77, 87, 191, 264, 277, AND 377 WILL ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
548 
WWUS75 KFGZ 240316
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
816 PM MST FRI DEC 23 2016


AZZ009-012>014-039-040-241315-
/O.CON.KFGZ.WI.Y.0017.161224T1800Z-161225T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI
816 PM MST FRI DEC 23 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY...

* TIMING...WINDS WILL INCREASE SATURDAY MORNING...BECOMING 
  STRONG BY LATE MORNING. 

* WINDS...SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH
  GUST OF 45 TO 55 MPH IN THE AFTERNOON.

* IMPACTS...WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST AND LOW VISIBILITY ARE LIKELY IN THE LOWER TERRAIN
  WITH AREAS OF BLOWING SNOW IN THE HIGH COUNTRY. AVOID TRAVEL IF
  POSSIBLE ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF
  FLAGSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
583 
WWUS75 KFGZ 241155
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
455 AM MST SAT DEC 24 2016

AZZ009-012>014-039-040-242200-
/O.CON.KFGZ.WI.Y.0017.161224T1800Z-161225T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI
455 AM MST SAT DEC 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING
  STRONG BY LATE MORNING THROUGH THE EARLY EVENING.

* WINDS...SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH 
  WITH GUST OF 45 TO 55 MPH IN THE AFTERNOON. 

* IMPACTS...WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND
  LOW VISIBILITY ARE LIKELY IN THE LOWER TERRAIN WITH AREAS OF
  BLOWING SNOW IN THE HIGH COUNTRY. AVOID TRAVEL IF POSSIBLE
  ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR EAST OF FLAGSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
790 
WWUS75 KFGZ 242159
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 PM MST SAT DEC 24 2016

AZZ009-012>014-039-040-250300-
/O.CON.KFGZ.WI.Y.0017.000000T0000Z-161225T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI
259 PM MST SAT DEC 24 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE
  AFTERNOON...BEFORE DIMINISHING THIS EVENING.

* WINDS...SOUTH THROUGH SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS
  FROM 40 TO 50 MPH. LOCALIZED GUSTS TO 60 MPH NEAR ANY SHOWER
  ACTIVITY.

* IMPACTS...AREAS OF BLOWING DUST AND LOW VISIBILITY ARE LIKELY
  ACROSS LOWER ELEVATIONS...WITH AREAS OF BLOWING SNOW BY LATER
  THIS AFTERNOON IN THE HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
724 
WWUS75 KFGZ 250247
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
747 PM MST SAT DEC 24 2016

AZZ009-012>014-039-040-250400-
/O.EXP.KFGZ.WI.Y.0017.000000T0000Z-161225T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI
747 PM MST SAT DEC 24 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WIND SPEEDS ARE DECREASING THIS EVENING BEHIND A COLD FRONT THAT
MOVED THROUGH THE AREA. BREEZY WINDS WILL CONTINUE OVERNIGHT BUT
WILL REMAIN BELOW ADVISORY LEVEL SPEEDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 23, 9:32 AM MST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 23, 9:32 AM MST, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
932 AM MST Fri Dec 23 2016

.SYNOPSIS...Look for a lull in activity today before a much colder
storm arrives on Christmas Eve with rapidly lowering snow levels.
Accumulating snow is forecast in the high country on Saturday with
snow-packed roads and winter driving conditions. This second storm
will move east of Arizona on Christmas Day.

&&

.UPDATE...The KFGZ 12Z sounding showed a saturated layer up to
700mb (~10,000 feet MSL) feet this morning. Upslope flow was just
enough to produce local mist/drizzle. The Little Colorado River
Valley is mostly cloud free...and higher mountain peaks are in
clear skies above this moisture. Will adjust pops/sky for this
morning. The next storms system is already moving into the West
Coast and will arrive to our area tonight.

&&

.PREV DISCUSSION /419 AM MST/...A lull in the precipitation is
expected today as the current low pressure system moves off to the
northeast. Only isolated shower activity is anticipated.

The next colder storm system was taking shape off the Pacific
Northwest coast during the morning hours, continuing to head
southeastward. The approach of this storm will begin to spread
precipitation across far western Arizona tonight and all of the
state on Saturday. Moisture from the most recent system will
linger over Arizona and interact with the approaching cold system.
The combination of 40-60 mph near surface southwest winds for
upslope flow and storm dynamics supporting widespread upward
motion aloft will result in deep layer saturation of the air mass
and widespread precipitation. Snow levels will drop rapidly during
the day Saturday as a cold front sweeps across the area. Snow
levels will start out in the 8000-9000 foot range but drop to
5000-6000 feet Saturday afternoon and down to near 3000 feet on
Sunday morning. Current model forecasts suggest snowfall
accumulations of 8 to 12 inches will be possible for elevations
above 6000 feet. For this reason, a winter storm watch is in
effect for several areas across northern Arizona from Saturday
morning into Sunday morning. In addition, temperature values
support the potential for at least a trace of snow down to the
3000 foot level Sunday morning. A white Christmas is a good
possibility for much of northern Arizona. Thanks Santa!

Accumulating snow looks likely in the high country on Saturday and
Saturday night with snow-packed roads and winter driving
conditions. Today or tonight will be much better options if you
plan to travel into the high country this holiday weekend.

Cold weather will continue through Christmas Day while showers
taper off. Monday morning will be the coldest across the high
country with lows in the single digits. Dry weather and a slow
warming trend can be expected into the middle of next week.

&&

.AVIATION...For the 18Z forecast...Expect upslope stratus with
areas of MVFR/IFR ceilings to persist over higher terrain. The top
of this deck around 10000 ft msl. After 09Z Saturday, IFR ceilings
and visibilities in rain and snow showers to increase across western
Coconino and Yavapai Counties ahead of the approaching cold front.
Sfc winds today S-SW 10-20KT. Aviation discussion not updated for
TAF amendments.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Winter Storm Watch from Saturday morning through Saturday
evening FOR AZZ004-006>008-015-016.

Winter Storm Watch from Saturday afternoon through late Saturday
night FOR AZZ017.

&&

PUBLIC...MAS/McCollum
AVIATION...DL

For Northern Arizona weather information visit
weather.gov/flagstaff
Hazardous weather outlook, Dec 23, 3:34 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
334 AM MST FRI DEC 23 2016

AZZ004>018-037>040-240315-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
334 AM MST FRI DEC 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR A LULL IN ACTIVITY AS THE MOST RECENT STORM SYSTEM HEADS
EASTWARD. ANY SHOWER ACTIVITY WILL MAINLY BE ISOLATED. A FLOOD
ADVISORY, DUE TO PREVIOUS RAINFALL, REMAINS IN EFFECT FOR
PORTIONS OF YAVAPAI AND COCONINO COUNTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG WINTER STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA ON
SATURDAY. RAIN AND SNOW ARE LIKELY WITH WINTER DRIVING CONDITIONS
AND ACCUMULATING SNOW IN THE HIGH COUNTRY, ESPECIALLY AT
ELEVATIONS ABOVE 6000 FEET. AS SUCH, A WINTER STORM WATCH IS IN
EFFECT FOR MANY LOCATIONS ABOVE 6000 FEET SATURDAY. CURRENT MODEL
FORECASTS ARE POINTING TOWARD AN EVENTUAL UPGRADE TO A WINTER
STORM WARNING. STRONG WINDS WILL ALSO DEVELOP WITH THIS SYSTEM
CAUSING BLOWING AND DRIFTING SNOW. PLEASE PLAN ACCORDINGLY AND
ADJUST TRAVEL PLANS AS NECESSARY.

SNOW SHOWERS WILL CONTINUE ON SUNDAY BEFORE DRY WEATHER RETURNS TO
NORTHERN ARIZONA FOR MUCH OF THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 23, 9:52 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
952 AM MST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLOOD            MCGUIREVILLE            34.64N 111.82W
12/22/2016                   YAVAPAI            AZ   LAW ENFORCEMENT

            SWIFT WATER RESCUE ALONG KIMBERLY'S WAY .

&&

DGV
Local storm report, Dec 23, 9:55 AM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
955 AM MST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       1 E FOREST LAKES        34.34N 110.79W
12/22/2016  M1.78 INCH       COCONINO           AZ   TRAINED SPOTTER

            .

&&

DGV
Local storm report, Dec 23, 10:04 AM MST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1004 AM MST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLOOD            1 SE WEST SEDONA        34.85N 111.78W
12/23/2016                   COCONINO           AZ   LAW ENFORCEMENT

            LOWER END OF DOODLEBUG RD IS DESCRIBED AS
            IMPASSIBLE. OAK CREEK RUNNING HIGH.

&&

DGV

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:11 AM MSTAreal Flood AdvisoryFGZCoconino, Gila, Yavapai9 hr
Dec 23, 9:13 AM MSTAreal Flood AdvisoryFGZCoconino, Gila, Yavapai9 hr
Dec 23, 1:47 PM MSTWinter Storm WarningFGZApache, Coconino, Navajo, Yavapai42 hr
Dec 23, 2:40 PM MSTWinter Weather AdvisoryFGZGila41 hr

Nearby

Wind Advisories in Arizona, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.